# SDR DALA2019022531191

- Difficulty date: February 22, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 51,703 hours, 35,475 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Condition: Cracked
- Location: Bs 408
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE "T" LOWER EDGE STA Y= 408 AT FWD CARGO DOOR (PTAS). NRC 00554: ANGLE "T" WAS REPLACED PER B717-200 SRM 51-41-02-0G AND DWG #9957664 REV. N. (LP #0955845)
